# SDR SWIA2021071459526

- Difficulty date: March 6, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 549 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM IS CORRODED AT FS549.     (C-CHECK RO 7/10/2021)    REMOVED, LOCATED, AND REPLACED FLOOR BEAM LBL 9 FROM FS 476-573 IAW MHI RJ REO 670-53-31-633 REV -- DATED 2021-04-30 AND CRJ 700 SRM 53-00-41-201-001-A01. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE ADDED 1.19 LBS.
